# SDR AALA202310168515

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 16,043 hours, 6,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT LEFT EMERGENCY EXIT LIGHT DAMAGED. REMOVED AND REPLACED LEFT EMERGENCY EXIT LIGHT ASSEMBLY AT LEFTOVER WING EXIT, FORWARD OF THE FORWARD EXIT. FUNCTIONAL CHECK GOOD. PER AMM 33-51-01.
